# SDR ASAA2023102145756

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 37,006 hours, 11,624 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP OVERHEAD LIGHT ON RECALL. GROUNDED - YES. PERFOMRED B737-900 FIM 21-62 TASK 903. PER INITIAL EVALUATION CONTROLLER PASSED VERIFY TEST MULTIPLE TIMES. FAULT CLEARED NO FURTHER ACTION REQUIRED.
